ITEM METADATA RECORD
Title: Optimal general inequalities for Lagrangian submanifolds in complex space forms
Authors: Chen, Bang-Yen ×
Dillen, Franki #
Issue Date: Jan-2011
Publisher: Elsevier
Series Title: Journal of Mathematical Analysis and Applications vol:379 pages:229-239
Abstract: Lagrangian submanifolds appear naturally in the context of classical mechanics. Moreover, they play some important roles in supersymmetric field theories as well as in string theory.
In this paper we establish general inequalities for Lagrangian submanifolds in complex space forms. We also provide examples showing that these inequalities are the best possible. Moreover, we provide simple non-minimal examples which satisfy the equality case of the improved inequalities.
ISSN: 0022-247X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science